a women of age 51 stopped periods 1 yr ago and no hot flashes however taking dilantin i immediately started hot flashes sometimes sometimes nausea occ. my blood levels were not consistent to the amt i was taking i started at 300mg dly then i am up to 400mg 2 in morning and 2 at night. i also get heartburn but the most upsetting is the sweats esp at night.
26 Jun 2010
Nausea is a reported side-effect of Dilantin.
Hot flashes and heartburn are not.
You should see your doctor if these effects are upsetting you.
All the best.
- Dilantin Information for Consumers
- Dilantin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilantin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
In addition to being lightheaded, having muscle cramps in both arms, hot flashes including sweating, feeling of pressure closing in, and nausea. ...
0 answers • 12 Oct 2011
... I take 5mg every day at dinner and within hours experience increased nausea but no vomiting just a very inconfortable feeling like a rush. Takes ...
3 answers • 14 Dec 2012
Savella - will saevlla make you feel light headed. I am now taking 200mg. and I was taking 100mg. My
... kindey work about 52%, I also have Heb.C. Also my b/p is 97/67, my blood glocose is beweet 95 and 126. I only took 100mg. yesterday and ...
1 answer • 15 Feb 2013
... increased me from 5 to 10 Mg. I am experiencing nausea again, dizziness, digestive issues and extreme hot flashes. Anyone else having similar ...
2 answers • 29 Jun 2014